Optimization problems on general classes of rearrangements

F. Cuccu, G. Porru, S. Sakaguchi

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

This paper is concerned with maximization and minimization problems of the energy integral associated to p-Laplace equations depending on functions that belong to a class of rearrangements. We prove existence and uniqueness results, and present some features of optimal solutions. The radial case is discussed in detail. We also prove a result of uniqueness for a class of p-Laplace equations under non-standard assumptions.

Original languageEnglish
Pages (from-to)5554-5565
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Volume74
Issue number16
DOIs
Publication statusPublished - 2011 Nov
Externally publishedYes

Keywords

  • Energy integral
  • Optimization problems
  • Rearrangements
  • Uniqueness
  • p-Laplacian

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Optimization problems on general classes of rearrangements'. Together they form a unique fingerprint.

Cite this